# SDR DALA2024041804533

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 369-462
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA Y=396 AND Y=401, BTW STA Y=416 AND Y=420, BTW STA Y=429 AND Y=434, AND BTW STA Y=459 AND Y=462 X-56 (IN REFERENCE TO NRC 00542). SUMMARY OF NRC 00661: CORROSION LEVEL 2. CUSP WEB BTW STA Y=396 AND Y=401, BTW STA Y=416 AND Y=420, BTW STA Y=429 AND Y=434, AND BTW STA Y=459 AND Y=462 X-56 WERE REPAIRED PER B717-200 SRM 53-00-55-2R REP 4 FIG 215. (LP #0298549)
